# SDR P2EA98030

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK ITEM, UPPER FUSELAGE, DENTED SKIN SECTION OUT OF LIMITS AT BS 434 BETWEEN STRINGERS 1 AND 2L.  REPAIRED DAMAGED SECTION IAW SRM 53-30-3 FIG 5.  (M)
